# SDR SWAA2022090649253

- Difficulty date: September 2, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737
- Aircraft serial: 32524
- Aircraft time: 51,972 hours, 31,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS ARE INOP NEAR LEFT OVER WING EXIT. / [01] REMOVED AND REPLACED BATTERY PACK IN REFERENCE TO AMM 33-51-06. OPS CHECKS GOOD.
